# SDR HNAA9698676

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000056
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 714 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TLH/TPA - FLT 3240 - ON CLIMB-OUT AT 300 FEET, AUTOFEATHER SELECTED ON, NR 1 ENGINE UP-TRIM LIGHT FLICKERED, AND ENGINE ATTEMPTED TO UP-TRIM.  THE AIRCRAFT TURNED BACK TO TLH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 TORQUE SIGNAL CONDITIONING UNIT (TSCU) AND TIGHTENED NR 2 TORQUE PROBE CANNON PLUG.  (X)
